X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (122) 122
55p62 (116) 116
algebra (32) 32
mathematics, general (30) 30
mathematics - algebraic topology (29) 29
algebraic topology (26) 26
mathematics, applied (22) 22
55m30 (17) 17
rational homotopy (17) 17
homology (16) 16
geometry (15) 15
rational homotopy theory (13) 13
spaces (13) 13
topology (12) 12
manifolds (11) 11
differential geometry (10) 10
k-theory and homology (10) 10
number theory (10) 10
primary 55p62 (10) 10
analysis (9) 9
homotopy (9) 9
mathematics - differential geometry (9) 9
cohomology (8) 8
formality (8) 8
homotopy theory (8) 8
classification (7) 7
lower central series (7) 7
mathematics - geometric topology (7) 7
mathematics - group theory (7) 7
sullivan model (7) 7
18g55 (6) 6
55p15 (6) 6
algebraic geometry (6) 6
applications of mathematics (6) 6
functional analysis (6) 6
rational homotopy type (6) 6
sullivan minimal model (6) 6
20f14 (5) 5
55p35 (5) 5
55p50 (5) 5
55q05 (5) 5
commutative algebra (5) 5
completion (5) 5
invariants (5) 5
lie groups (5) 5
lusternik-schnirelmann category (5) 5
mapping space (5) 5
research (5) 5
16e45 (4) 4
16s37 (4) 4
55p10 (4) 4
55q15 (4) 4
55r20 (4) 4
55s30 (4) 4
57n65 (4) 4
cohomology ring (4) 4
configuration-spaces (4) 4
homogeneous spaces (4) 4
homotopy lie algebra (4) 4
lie-algebra (4) 4
mathematics - rings and algebras (4) 4
minimal model (4) 4
sectional category (4) 4
symplectic geometry (4) 4
16e05 (3) 3
16e40 (3) 3
17b30 (3) 3
18d50 (3) 3
20j05 (3) 3
52c35 (3) 3
53d35 (3) 3
55n33 (3) 3
55p60 (3) 3
55q70 (3) 3
55r05 (3) 3
55u10 (3) 3
55u35 (3) 3
57t35 (3) 3
[ math.math-at ] mathematics [math]/algebraic topology [math.at] (3) 3
algebra and number theory (3) 3
algebras (3) 3
bundles (3) 3
bundling (3) 3
category (3) 3
category theory (3) 3
complement (3) 3
components (3) 3
construction (3) 3
derivation (3) 3
equivalence (3) 3
fibrations (3) 3
free loop space (3) 3
function space (3) 3
fundamental group (3) 3
holonomy lie algebra (3) 3
l-s category (3) 3
mathematical physics (3) 3
mathematics - combinatorics (3) 3
minimal models (3) 3
nilmanifolds (3) 3
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Manuscripta Mathematica, ISSN 0025-2611, 05/2017, Volume 153, Issue 1-2, pp. 231 - 262
To access, purchase, authenticate, or subscribe to the full-text of this article, please visit this link: http://dx.doi.org/10.1007/s00229-016-0884-5 In this... 
55P62 | 57P10 | 55N33
Journal Article
Inventiones mathematicae, ISSN 1432-1297, 2018, Volume 216, Issue 1, pp. 1 - 68
We prove the validity over $${\mathbb {R}}$$ R of a commutative differential graded algebra model of configuration spaces for simply connected closed smooth... 
55P62 | Mathematics, general | Mathematics | 18D50 | 55R80 | MATHEMATICS | Analysis | Algebra | Mathematics - Algebraic Topology | Algebraic Topology
Journal Article
Arabian Journal of Mathematics, ISSN 2193-5343, 12/2016, Volume 5, Issue 4, pp. 225 - 237
Let a simply-connected homogeneous space $${X}$$ X satisfy the condition of $${{\rm dim} \pi_{\rm even}(X)\otimes {\mathbb{Q}}=2}$$ dim π even ( X ) ⊗ Q = 2... 
55P62 | Mathematics, general | 55R15 | Mathematics
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 12/2018, Volume 25, Issue 4, pp. 493 - 512
In this paper, we set up a rational homotopy theory for operads in simplicial sets whose term of arity one is not necessarily reduced to an operadic unit,... 
55P62 | rational homotopy | 18D50 | Sullivan models | Operads | 18G55 | MATHEMATICS | Mathematics - Algebraic Topology
Journal Article
Boletín de la Sociedad Matemática Mexicana, ISSN 1405-213X, 4/2017, Volume 23, Issue 1, pp. 267 - 288
Let X be a connected topological spaces with finite rational Betti numbers. We denote by G the radical of its fundamental group and by $$(\wedge V,d)$$ ( ∧ V ,... 
55P62 | Mathematics, general | 55Q05 | Mathematics | 17B30
Journal Article
Bulletin of the London Mathematical Society, ISSN 0024-6093, 10/2017, Volume 49, Issue 5, pp. 824 - 830
It is proved that a compact nilmanifold endowed with a Vaisman structure is the product of N with S1, where N is a nilmanifold quotient of the Heisenberg group. 
55P62 | 53D35 (primary) | 53C55 | KAHLER-MANIFOLDS | MATHEMATICS
Journal Article
Journal of the London Mathematical Society, ISSN 0024-6107, 02/2019, Volume 99, Issue 1, pp. 173 - 193
Does a space enjoying good finiteness properties admit an algebraic model with commensurable finiteness properties? In this note, we provide a rational... 
17B01 | 55P62 (primary) | 55N25 (secondary) | 20F14 | 20J05 | TOPOLOGY | MATHEMATICS | VARIETIES | JUMP LOCI | GEOMETRY
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 06/2019, Volume 26, Issue 2, pp. 311 - 314
Here is a sketch of a few of the connections between Prof. Nodar Berikashvili and his school and higher homotopy structures. 
55U99 | 81T13 | cohomological physics | 55R20 | Twisting cochains | higher homotopy structures | 55P62
Journal Article
Journal of Topology, ISSN 1753-8416, 09/2018, Volume 11, Issue 3, pp. 666 - 719
We provide a universal de Rham model for rational G‐equivariant cohomology theories for an arbitrary torus G. More precisely, we show that the representing... 
55P62 | 55N91 | 55P42 | 55P91 (primary) | ADJUNCTIONS | MATHEMATICS | COHOMOLOGY | MODULE SPECTRA | CATEGORIES | HOMOTOPY THEORY | Mathematics - Algebraic Topology
Journal Article
Geometriae Dedicata, ISSN 0046-5755, 6/2016, Volume 182, Issue 1, pp. 215 - 232
The Hirzebruch signature formula provides an obstruction to the following realization question: given a rational Poincaré duality algebra $${\mathcal {A}}$$ A... 
Geometry | Rational homotopy type | Manifold | Surgery | 55P62 | Mathematics | Characteristic classes and numbers | 57R65 | 57R20 | 57N65
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 4/2018, Volume 288, Issue 3, pp. 1081 - 1101
We give a characterization of closed, simply connected, rationally elliptic 6-manifolds in terms of their rational cohomology rings and a partial... 
Cohomology ring | Minimal models | Rationally elliptic manifolds | Mathematics, general | Mathematics | Rationally elliptic spaces | Primary 55P62 | Secondary 57R19 | MATHEMATICS | CURVATURE
Journal Article
Journal of Topology, ISSN 1753-8416, 09/2018, Volume 11, Issue 3, pp. 799 - 825
In a previous work, by extending the classical Quillen construction to the non‐simply connected case, we have built a pair of adjoint functors, model and... 
17B55 | 55U10 (secondary) | 55P62 (primary) | MATHEMATICS | SPACES | Mathematics - Algebraic Topology
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 12/2018, Volume 25, Issue 4, pp. 545 - 570
Kadeishvili proposes a minimal -algebra as a rational homotopy model of a space. We discuss a cyclic version of this Kadeishvili -model and apply it to... 
Poincaré duality | 55U35 | 55S30 | Homotopy algebras | 55P62 | 18G55 | rational homotopy theory | MATHEMATICS | COHOMOLOGY | Poincare duality | POINCARE-DUALITY | A-INFINITY-ALGEBRAS
Journal Article
Forum Mathematicum, ISSN 0933-7741, 03/2017, Volume 29, Issue 2, pp. 251 - 257
In this short note we observe that the Hilali conjecture holds for 2-stage spaces, i.e. we argue that the dimension of the rational cohomology is at least as... 
55P62 | 55Q52 | rational cohomology groups | Hilali conjecture | rational homotopy groups | 2-stage space | MATHEMATICS | MATHEMATICS, APPLIED | DIMENSION | SPACES
Journal Article
Arabian Journal of Mathematics, ISSN 2193-5343, 3/2018, Volume 7, Issue 1, pp. 39 - 47
Let X be a simply connected CW-complex of finite type and $${\mathbb {K}}$$ K an arbitrary field. In this paper, we use the Eilenberg–Moore spectral sequence... 
55P62 | Mathematics, general | Mathematics | 55T20 | 55M30 | Lower bounds | Invariants
Journal Article
manuscripta mathematica, ISSN 0025-2611, 5/2019, Volume 159, Issue 1, pp. 161 - 170
Let (L, d) be a differential graded Lie algebra, where $$L={\mathbb {L}}(V)$$ L = L ( V ) is free as graded Lie algebra and $$V=V_{\ge 0}$$ V = V ≥ 0 is a... 
Geometry | 16W60 | Topological Groups, Lie Groups | Calculus of Variations and Optimal Control; Optimization | Mathematics, general | Algebraic Geometry | Mathematics | Number Theory | Primary 55P62 | Secondary 55P60 | MATHEMATICS | Analysis | Algebra | Mathematics - Algebraic Topology
Journal Article
BULLETIN OF THE BELGIAN MATHEMATICAL SOCIETY-SIMON STEVIN, ISSN 1370-1444, 07/2015, Volume 22, Issue 3, pp. 455 - 469
We give simple upper bounds-for rational sectional category and use them to compute invariants of the type of Farber's topological complexity of rational... 
MATHEMATICS | topological complexity | sectional category | Rational homotopy | Homotopy theory | Analysis | Invariants | Mappings (Mathematics) | 55P62 | 55M30
Journal Article
Osaka Journal of Mathematics, ISSN 0030-6126, 06/2010, Volume 47, Issue 2, pp. 439 - 460
The based loop space homology of a special family of homogeneous spaces, flag manifolds of connected compact Lie groups is studied. First, the rational... 
MATHEMATICS | 55P62 | 57T35 | 57T20 | 55P35
Journal Article
JOURNAL OF THE MATHEMATICAL SOCIETY OF JAPAN, ISSN 0025-5645, 10/2019, Volume 71, Issue 4, pp. 1153 - 1171
Kobayashi conjectured in the 36th Geometry Symposium in Japan (1989) that a homogeneous space G/H of reductive type does not admit a compact Clifford-Klein... 
EXISTENCE | MATHEMATICS | Clifford-Klein form | transgression | PROPER ACTIONS | HOMOGENEOUS SPACES | pure Sullivan algebra | relative Lie algebra cohomology
Journal Article
Boletín de la Sociedad Matemática Mexicana, ISSN 1405-213X, 10/2017, Volume 23, Issue 2, pp. 847 - 851
Let Aut(p) denote the space of all self-fibre homotopy equivalences of a principal G-bundle $$p: E\rightarrow X$$ p : E → X of simply connected CW complexes... 
Fibre homotopy equivalence | Sullivan minimal model | Derivation | 55P62 | Mathematics, general | Mathematics | Samelson–Lie algebra | 55P10
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.